# SDR SWIA202157024

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 559 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE ON INTERNAL FUSELAGE SKIN BETWEEN STGR 27 - 26R, FS 559.00+16 - 559.00+32   (C-CHECK) RO 3/24/2021    BLENDED OUT GOUGE ON  INTERNAL FUSELAGE SKIN BETWEEN STGR 27 - 26R, FS559.00+16 - 559.00+32. REF: CRJ200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-31. REPAIRED INTERNAL FUSELAGE SKIN BETWEEN STGR 27 - 26R, FS559.00+16 - 559.00+32. REO 601R-53-51-564 REV-- DATE 2021-03-04. COMPLIED WITH ALL STEPS OF 601R-53-51-564 REV-- DATE 2021-03-04
